I fnished all my treatment in Oct last year and suffer bloated stomach. Been told its side effect of Tamoxifen though!
I had my op in nov, now going through chemo, I also have a swollen stomache, and under my chest area I am very swollen. Thank goodness for leggings and baggy tops!!!!! It is nice to know we are all feeling the same, i was convinced I had something else going on...
Thanks Linda and Lynn for your posting still suffering today feel really tender today Yes thanks will take it up with GP and be great to keep in touch of facebook Lisa
Havent seen you for ages, How are you? I still keep in touch with Sharon through facebook but havent heard from Barbara for a while.
(If you are reading this Barbara, hello) If you are on FB will pm you my name so you can add me. On your posting, no havent had bloating but do get occasional indigestion and take prebiotics regularly to put the good bacteria back.. Obviously you need to check with your doctor but if you are on tamoxofen it could also be related to that.
Anyway take care and keep in touch.
I finished chemo in January and have had a very tender stomach, acid reflux and gas/wind both ends!! Also my tongue has been very dry and slightly coated. Don't know if any of these are similar to yours - but my GP said that a lot of chemo patients with these symptoms could be suffering from internal thrush caused by the chemo drugs wiping out all the good bacteria. I have just completed a course of strong anti-fungals and ant-acids which have improved some of the symptoms. I too may have to have the camera/oesophagoscopy if it doesn't clear up.
Not sure if this really helps you at all but thought I would add my experience to date.
Hi Not posted on here for a while ,Its been a year since diagnosis and treatment so life is moving on now ,Its just Ive been left very swollen and uncomfortable. Had a scan now waiting for a camera to rule out IBS just wondered is anyone else getting this side effect .
It feels like there is a tight belt just below my chest and Im really bloated ????